# SDR SIMA20170519003

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 40,970 hours, 37,141 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

TURBULACE DURING DECENT HAD LG AIR/GROUND FAIL. QRH PENALTY APPLIED, NORMAL LANDING, EICAS MESSAGE, LG AIR/GROUND FAIL REMOVED AT TOUCHDOWN.  INSPECTED WOW SWITCHES, INSURED CONNECTORS SECURE IAW AMM 32-63-05, ALL CONNECTORS SECURE NO FURTHER DEFECTS NOTED.
